DOI 10.1097/icb.0000000000001280
CRYSTALLINE RETINOPATHY IN A 6-YEAR-OLD BOY WITH HISTORY OF HIGH-DOSE TAMOXIFEN USE.
Аннотация
BACKGROUND/PURPOSE: To report a case of crystalline retinopathy following high-dose tamoxifen use in a pediatric patient.
METHODS
Observational case report.
RESULTS
A 6-year-old boy with history of more than 80-g cumulative tamoxifen use over 25 months for the treatment of atypical teratoid/rhabdoid tumor of the posterior fossa presented with a 4-month history of blurred vision. Fundus examination demonstrated multiple superficial foveal refractile opacities in each eye, and spectral optical coherence tomography revealed numerous punctate hyperreflective deposits located within the inner retina. These findings were suggestive of tamoxifen retinopathy.
CONCLUSION
To our knowledge, this is the first report of multimodal retinal imaging of tamoxifen retinopathy in a pediatric patient. Given the risk of permanent vision loss, ophthalmic baseline screening and monitoring should be considered for children receiving tamoxifen.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.